# SDR UALA2012070303562

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 39,916 hours, 9,880 cycles
- Engine: Pwa PW4056
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Miswired
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING DF38, FOUND CONNECTOR  NOT WIRED PER HOOK UP CHART PG 136.  REPINNED CONNECTOR
